# SDR SWAA2021120640152

- Difficulty date: November 3, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,876 hours, 31,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK WL 208, RBL 45,  BS 537-727B.  CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52-1A-1.  REMOVED SEAT TRACK IAW SRM 51-40-02 FABRICATED A NEW SEAT TRACK IAW DWG 144A5350 SH. 2.  LOCATED AND DRILLED THE NEW SEAT TRACK IAW  SRM 51-40-05-0G-0 AND DWG 144A5300.  INSTALLED THE NEW SEAT TRACK IAW SRM 51-40-04-0G-0; 51-40-02-0G-0, AND DWG 144A5300.
